# SDR ASAA9980174

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT HALF OF EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE DIM.  REPLACED TWO AFT BATTERIES IN EMERGENCY PACKS AND THE LIGHTS OPERATED NORMALLY.  (M)
